It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board


ADD / ADHD Board Index
Board Index > ADD / ADHD | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z
Pages: 1 2 3 4 5 6 Showing 81 - 100 of 110 for stimulants tics. (0.004 seconds)


Randol
Oct 25, 2010
... at very often, children react differently to meds than adults do, and as such my complete lack of experience is a serious limitation. Case in point, I know that stimulants can have an actual calming effect on children, often leading to complaints of 'feeling like a zombie. ... (1 replies)
... has been on and off stimulants and has also tried strattera. ... (20 replies)
... I have to say that is great that your son was able to grow out of his ADD symptoms.. I also feel the need to say that I to was never put on drugs as a child and that is fine. I feel that my need to correct my "faults" is a big part of me being able to get along in life but the truth is I never "grew out of it" The daily issues of life are much more difficult for me than for... (15 replies)

... they can literally cause motor tics, depression. So wouldn't you want to be absolutely sure stimulants were the only way, with real biological confirmation? ... (15 replies)
... beCalmd is AWESOME!!! Thats what I take. :) Tics are bad yes, and seem worse when they happen to your child but unfortunantly stimulant medications many times cause even worse permanent side effects. They cause the same brain damage as cocaine when they are given to children. What happens is the normal working level of dopamine is 10 in adhd kids its about 7 so they treat... (28 replies)
... My son has been on Straterra for 2 months now (diagnosed at age 5- 95% range). He is 11 yrs and weighed 64 lbs at the start dispensing 40 mg per day. The first week was good-he finally slept! Now he's 69 lbs and has increased to 54 mg due to the fact that the Strat was helping him to become much more functional, but was not addressing his hyperactivity. Dr. said they had just... (33 replies)
A.d.h.d
Dec 21, 2001
... Your daughter is very young for this type of diagnosis. Don't put her on stimulant medication until you get the whole picture. I'm a special education and mental health advocate, and I'd like to offer you some suggestions to help your daughter. There's a significant problem with innacurate ADHD diagnosis and inappropriate prescription treatment in this country for ADHD.... (5 replies)
... we have tried all of the stimulants as well as Strattera. We just met with some more professionals and they are thinking he needs to learn coping skills, social skills. School is a horror! ... (2 replies)
Please help me!
Mar 8, 2006
... personality changes, irritability, hyperactivity, restlessness, psychosis, dizziness, nervousness, insomnia, nervousness, agitated states, tics and involuntary movements. Stimulants can exacerbate a condition. ... (16 replies)
Is ADD a disorder?
Sep 28, 2005
... You hit the nail on the head on every point. The problem with my son is he seems to be very sensitive to the stimulants. If I give him more than the morning ritalin dose he will develop tics, not eat or sleep and have even worse rebound. Whenever I attempt to try the concerta again we get the same patterns. It is so frustrating and sad, because the ability of my son on... (29 replies)
... I've read a little and the dopamine damage thing is called downregulation which is, when receptors are exposed to a drug for a long period, the receptors will de-sensitize or even die off. They have recently in the last few years discovered in a study that antidepressants can have a simular effect on serotonin receptors, causing the receptors to become damaged and change... (21 replies)
... Thank you for the information, I do appreciate it. My DH has begged his ex to let SS move here to be with us and to at least give it a chance(she refuses to believe us when we tell her he just does NOT act this way when he's with us!!) before meds, but she refuses. Why she'd want to put her son on potentially dangerous meds before at least trying to see if he'd be better off... (34 replies)
... I've recently come to the conclusion that my 10 yo ADD son is very dependant on me for WAY too many things getting done. Basically unless I'm there to "motivate" him he doesn't get much accomplished - getting dressed, cleaning his room, doing his homework, doing his chores - I'm always there "don't forget...." "if you want to......then you must ........" and so forth. I have... (10 replies)
... er dr said it takes a week for strattera to get out of your system.I guess I have my answer about strattera now.She is more hyper now but I don't want her having tics permantly.She can't take stimulants or strattera,so what is next? ... (5 replies)
A few questions.
May 4, 2004
... i have been hesitant to try them due to a lot of people saying it causes tics and the amphetamine comparison. this scares me. ... (6 replies)
... e noticed some improvments so she was raised to 40 mg after 2 weeks.It is really helping her mood,behavior and hyperness.It is not helping her attention like the stimulants did but I still like it.When she was on Concerta she had tics,would not eat or sleep.The only side effect from Strattera is tiredness since we increased it. ... (7 replies)
... en we did years of all the treatments that you tried which only served to increase my son's anxiety, too. Because he's also had tics, we are only now trying the stimulants for him. We're very gradually increasing the dose and are finally beginning to see definitive results. ... (11 replies)
... It may or may not. If it does it could take up to 4 weeks. if your child is prone to seizers they she shouldn't be put on it, if not then it's fine. No side effects, very safe, give it a shot. (7 replies)
... My daughter is currently taking 50mgs of Strattera, which does not help with concentration. She is unable to take stimulants because of tics. ... (7 replies)
... You should first get diagnosed to see if you really do have ADD before you start taking drugs for it. As you have read if you take stimulants because you think you have ADD that is not good and you could actually make your tics worse. ... (23 replies)




Pages: 1 2 3 4 5 6

All times are GMT -7. The time now is 09:00 PM.





© 2022 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!